# SDR SWIA201438234

- Difficulty date: June 7, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS 484 AND RBL 36, WL 73.5. C-CHECK,  R & R FLOORBEAM ANGLE IAW REO.
